MAUDE Adverse Event Report: BECTON DICKINSON MEDICAL (SINGAPORE) BD CATHENA¿ SAFETY IV CATHETER WITH BD MULTIGUARD¿ TECHNOLOGY; INTRAVASCUALR CATHETER

BECTON DICKINSON MEDICAL (SINGAPORE) BD CATHENA¿ SAFETY IV CATHETER WITH BD MULTIGUARD¿ TECHNOLOGY; INTRAVASCUALR CATHETER
Catalog Number 386806
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/18/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported while using bd cathena¿ safety iv catheter with bd multiguard¿ technology the catheter disconnected.There was no report of patient impact.The following information was provided by the initial reporter, translated from spanish to english: the devices connected to the catheter disconnect after a period of time.Usually, with the passage of hours or days, the devices connected to the catheter cone (needleless connectors, 3-way keys.) disconnect spontaneously.This happens with all catheters: all sizes, lengths and lots - related records.
 
Additional Manufacturer Narrative
B.3.Date of event is unknown; awareness date has been used for this field.H.3.A device evaluation and/or device history review is anticipated but is not complete.Upon completion, a supplemental report will be filed.
 
Event or Problem Description
No additional information.
 
Additional Manufacturer Narrative
Our quality engineer inspected the 1 representative sample submitted for evaluation.The reported issues of leakage at insertion site, catheter defective / damaged, phlebitis and separation catheter from adapter were not confirmed upon inspection and testing of the sample.Analysis of the sample showed that it had no observable damages or defects.The sample was found to be within manufacturing specifications.The sample also underwent leakage testing, and no leakage was observed.Bd could not determine a manufacturing related root cause since the reported defects were not confirmed during the evaluation of the sample.A review of our risk management documentation was performed and indicates that the potential risk of the reported event was assessed appropriately.Production records were reviewed, and this batch meets our manufacturing specification requirements.We appreciate you taking the time to bring this observation to our attention.Complaints received for this device and reported condition will continue to be tracked and trended.Information will be captured on trend reports and monitored.Our business team regularly reviews the collected data for identification of emerging trends.We regret any inconveniences this incident may have caused you and your facility.

Brand Name
BD CATHENA¿ SAFETY IV CATHETER WITH BD MULTIGUARD¿ TECHNOLOGY
Common Device Name
INTRAVASCUALR CATHETER
Manufacturer (Section D)
BECTON DICKINSON MEDICAL (SINGAPORE)
30 tuas avenue 2
singapore
Manufacturer (Section G)
BECTON DICKINSON MEDICAL (SINGAPORE)
30 tuas avenue 2
singapore
Manufacturer Contact
jennifer suh
30 tuas avenue 2
singapore 
8015652341
MDR Report Key17455867
Report Number8041187-2023-00386
Device Sequence Number16821787
Product Code FOZ
UDI-Device Identifier00382903868063
UDI-Public(01)00382903868063
Combination Product (Y/N)N
Initial Reporter CountrySP
PMA/510(K) Number
K172506
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,User Facility
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 07/25/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date10/31/2025
Device Catalogue Number386806
Device Lot Number2299525
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/18/2023
Supplement Date Received by Manufacturer11/29/2023
Initial Report FDA Received Date08/03/2023
Supplement Report FDA Received Date07/25/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/26/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown